# SDR FDEA200903271080

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53610607207
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT OUTBOARD RUN OUT FITTING , C 16-17, P44.  REPAIR PERFORMED IAW SRM 53-12-14 FIG 201.
